Advances in Differential Equations
- Adv. Differential Equations
- Volume 11, Number 9 (2006), 961-980.
Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of $(S)_+$ maps
We consider a nonlinear Neumann problem driven by the $p$-Laplacian differential operator and with a nonsmooth potential function (hemivariational inequality). Using a degree-theoretic approach based on the degree map for certain multivalued perturbations of $(S)_+$-operators, we prove the existence of a nontrivial smooth solution.
Adv. Differential Equations Volume 11, Number 9 (2006), 961-980.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35J70: Degenerate elliptic equations 47H11: Degree theory [See also 55M25, 58C30] 47H14: Perturbations of nonlinear operators [See also 47A55, 58J37, 70H09, 70K60, 81Q15] 47N20: Applications to differential and integral equations
Agarwal, Ravi P.; Filippakis, Michael E.; O'Regan, Donal; Papageorgiou, Nikolaos S. Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of $(S)_+$ maps. Adv. Differential Equations 11 (2006), no. 9, 961--980. https://projecteuclid.org/euclid.ade/1355867609